# SDR SWIA972429

- Difficulty date: March 10, 2001
- Submitted: March 16, 2001
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 13,672 hours, 19,175 cycles
- Engine: Pwa PW118B
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Faulty
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF STALL WARNING LIGHT WITH ASSOCIATED TRIPLE CHIME WENT ON THEN OFF.  REPEATED EVERY FEW MINUTES, BUT NO STALL WARNING PANEL LIGHT.  REPLACED NUMBER TWO STALL WARNING COMPUTER WITH SERVICEABLE UNIT.  ALSO, REPLACED STALL WARNING CONTROL PANEL WITH SERVICEABLE ASSEMBLY.  ALL CHECKS AND TESTS FOUND GOOD.   COMP SN ON  748,   SN OFF  751,   CONT PANEL SN ON  120-092R,   SN OFF  083366999.
